Skip to main content

Solpadeine Max Tablets

Size: 30


Product information
  • Save 13% Off RRP
  • Contains Paracetamol & Codeine
  • Maximum Strength Fast Acting
  • Relief Of Headache, Migraines, Dental Pain
  • Combination Pain Relief
Description Solpadeine Max Tablets are for the short term treatment of acute moderate pain which in not relieved by Paracetamol, Ibuprofen or Aspirin alone. Solpadeine Max works for Migraines, Headache, Dental Pain, Period Pain, Strains and Sprains, Backache, , Arthritic and Rheumatic Pain and Sciatica.

Solpadeine Max Tablets contain Two active ingredients: Paracetamol and Codeine. Paracetamol and Codeine are painkillers which work in your body in different way relieving the pain.

Solpadeine Max Tablets should not be used for more than 3 days and not to be given to children under the age of 12.

Adults and elderly: 2 tablets every 4 hours as required. Not more frequently than every 4 hours. Maximum 8 tablets in 24 hours. Children: not to be given.

You should make sure that you carefully read all product packaging and labels prior to use

Each tablets contains Paracetamol 500mg, Codeine Phosphate Hemihydrate 12.8mg.

Other ingredients: Starch Pregelatinised, Povidone, Potassium Sorbate (E202), Maize Starch, Talc, Magnesium Stearate, Stearic Acid, Microcrystalline Cellulose, Croscarmellose Sodiu, Lactose Monohydrate, Hypromellose, Macrogol, Quinoline Yellow (E104), Erythrosine (E127) and Titanium Dioxide (E171).

Do not exceed stated dose. Immediate medical advice should be sought in the event of overdose, even if you feel well because of the risk of delayed serious liver damage. Do not take with other products containing paracetamol. Consult your doctor or pharmacist before taking this product if you suffer from alcoholism, kidney or liver problems, if you are taking any other medicines or if you are pregnant. Codeine is used only in combination with other analgesics and the above warnings and side effects should be adhered to.

Side effects with paracetamol are rare but should you experience skin rash or other side effects report to your doctor or pharmacist. Paracetamol taken in high doses may effect the use of metoclopramide, domperidone and anticoagulants including warfarin. Codeine may cause constipation.

5 reviews  (5) customers rate this
(Select your rating by clicking on stars)